# SDR AALA20110316TUL09

- Difficulty date: March 16, 2011
- Submitted: March 19, 2011
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- Aircraft time: 50,352 hours, 17,076 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WHEEL WELL PRESSURE DECK STATION 1100 RIGHT BUTTLINE 60.  INSTALLED REPAIR DOUBLERS PER EA B757-53-015813.
